# SDR AALA20031255

- Difficulty date: November 11, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N1421K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11404
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND AISLE OVERHEAD EMERGENCY LIGHT AT ROW 17 INOPERATIVE.  RESEATED BATTERY PACK FOR AISLE OVERHEAD EMERGENCY LGIHT AT ROW 17.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
